I stopped taking 300mg everyday b/c of insurance, its been 8 days should I be concernd, & use it?ive been taking 300mg for 4 years and i dont wanna feel trapped by this drug anymore. my doctor also has me on busiprone which ive continued to take daily. the only severe side effects that i can feel and that are painful are these electric shocks that seem to be coming from my spine. my mood swings are the same and i havent noticed any other side effects other than aggravation and irritation. i am consistently tired physicially
Some years ago, I too was on Effexor XR 300mg. That is 75mg over the recommended highest dosage. The only reason I continued to take them even though I still felt depressed, was because I knew the wd's could be bad. However, I DID quit cold turkey for the same reason as you and I felt awful. Very dizzy light-headed, unsteady, irritable, etc. That's why they warn us not to quit taking them "cold turkey." For me, it took about 2 weeks to feel "normal" again. I'm surprised (but happy) your withdrawal symptoms aren't worse then what they are. Since it has been over a week already, it's doubtful your symptoms will worsen. But please let your doc know you quit taking them. It may be better if you take them at a lower dose before stopping all together. As far as insurance, most docs have effexor samples by the bucket load. Wish I had known that back then. Please consult with your doc on the best steps to take regarding stopping this medication. It's an awful feeling, taking a strong medication, yet feel no better then what you did before starting them. Please call your doc asap and get his advice. He may suggest a different more effective medication for you.
Best wishes and hope you feel better soon!
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 2 answers
Posted 9 Jun 2010 • 5 answers
Posted 30 Dec 2012 • 9 answers
Posted 22 Oct 2014 • 2 answers
Prazosin - I suddenly stopped taking this medication, in 2 weeks I lost some of the weight I gained?
Posted 3 Oct 2017 • 0 answers